# SDR 2008UALA03246

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 23,425 hours, 9,134 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W, B
- Precautionary procedure: A

## Discrepancy

ANTI ICE RIGHT WINDSHIELD ECAM WITH STRONG ODOR IN COCKPIT AND CABIN.  RTFL.
